# SDR MALA20110917001

- Difficulty date: September 17, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 10,033 hours, 6,620 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT GALLEY EMERGENCY LIGHT DAMAGED.  R & R LEFT GALLEY EMERGENCY LIGHT IAW AMM 33-51-01.   CHECKED GOOD.
